# SDR DXTA200702205

- Difficulty date: May 18, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N901QS
- Make and model: Cessna 750
- Aircraft serial: 7500102
- Aircraft time: 7,615 hours, 4,626 cycles
- Engine: Allsn AE3007C
- System (JASC): 3233 · Landing Gear Actuator
- Part: Elastomer
- Part number: 67422175
- Condition: Worn
- Location: Nlg Actuator
- Part time: 7,615 hours, 4,626 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

EXCESSIVE NOSEWHEEL VIRBRATION DURING TAKEOFF, TAKE-OFF ABORTED. REPLACED BOTH NOSE TIRES WITH NEW AND REPLACED WORN NOSE GEAR ACTUATOR ELASTOMERS WITH NEW. TIGHTENED NOSE TORQUE LINK HARDWARE. WORKED IAW CHAPTERS 32-41-01 AND 32-30-03 OF THE 750 MM.
